# SDR HNAA2018050200093

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 52,909 hours, 64,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 9DF NEEDS RE-SPLICED. RE-SPLICED BROKEN WIRE GOING TO EMERGENCY FLOOR LIGHT AT ROW 9DF AND COVERED WITH SLEEVE.
